skip to main content
NyQuil™ Complete Cold & Flu Caplets
NyQuil Cold & Flu

NYQUIL COMPLETE

Cold & Flu Caplets

NyQuil™ Complete delivers all in one relief for your ugliest, roughest, toughest cold & flu symptoms.
Relieves
Temporarily relieves common cold/flu symptoms:

  • Nasal & sinus congestion
  • Sinus pressure
  • Cough due to cold
  • Minor aches & pains
  • Headache
  • Fever
  • Sore throat pain
  • Runny nose & sneezing


Effective 10 Symptom Relief
All In One
Standard Sizes
24 ct 
DIRECTIONS FOR USE
  • Take only as recommended – see CAUTIONS
  • Do not exceed 4 doses per 24 hours

Direction Details
   
Adults and children 12 years and over 2 caplets every 4 hours with water
Children under 12 years Do not use
Ingredients
Medicinal Ingredients per caplet:

Pain Reliever/Fever Reducer (Acetaminophen 325 mg)


Cough suppressant (Dextromethorphan HydroBromide 10 mg)


Antihistamine (Doxylamine Succinate 6.25 mg)


Nasal Decongestant (Phenylephrine Hydrochloride 5 mg)


Nonmedicinal Ingredients

D&C Yellow No. 10, FD&C Blue No. 1, FD&C Yellow No. 6, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, polyvinyl alcohol, povidone, pregelatinized starch, stearic acid, talc, titanium dioxide

Warnings
CAUTION: Do not exceed recommended dosage. Do not use with other products containing acetaminophen or cold and flu ingredients. Do not take if allergic to acetaminophen or any other ingredients used in this product. Use the smallest effective dose. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause severe or even fatal liver damage.

Do not take this product unless directed by a doctor if you have:
  • Chronic alcoholism
  • Serious liver or kidney disease
  • Heart disease
  • High blood pressure
  • Thyroid disease
  • Diabetes
  • Glaucoma
  • Asthma
  • Excessive phlegm (mucus), persistent or chronic cough
  • Difficulty urinating due to an enlarged prostate gland
  • Chronic lung disease or shortness of breath
  • Recently taken (within 2 weeks) or are currently using a monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions or Parkinson’s disease)
Ask a doctor or pharmacist before use if:
  • You are taking sedatives or tranquilizers
  • You are pregnant or breastfeeding
  • You use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications (nonsteroidal anti-inflammatory drugs (NSAIDs)
Consult a doctor if:

  • Symptoms last for more than five days, or are accompanied by high fever (>38°C) or fever lasts more than 3 days or are accompanied by the production of thick yellow/green phlegm or sore throat pain lasts more than 2 days
  • You develop allergic reactions such as wheezing or itching


Very rarely, serious skin reactions with acetaminophen have been reported. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away.


May cause marked drowsiness; alcohol may increase the drowsiness effect. Avoid alcoholic beverages. Do not drive a motor vehicle or engage in any activities requiring alertness, while taking this product.


Do not take for more than 5 days, unless directed by a doctor.


If elderly, consult a doctor before using this product.


Overdose: Taking more than the recommended dose can cause serious health problems. In the first 24 hours you may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.


USE ONLY AS DIRECTED BY A PHYSICIAN

THIS PACKAGE CONTAINS ENOUGH MEDICINE TO SERIOUSLY HARM A CHILD.

KEEP THIS AND ALL DRUGS OUT OF REACH OF CHILDREN.

TAMPER EVIDENT:: This package is safety sealed & child resistant. Use only if blisters are intact. If difficult to open, use scissors.

Child Resistant Packaging:

Read and save carton for full directions & warnings

Store at room temperature

Questions? Call 1-800-362-1683
symptom selector
Get help finding the right Vicks products for you.
Find a Store
Close
 
When the nation is counting on you, you can't lose sleep to a cold.
When the nation is counting on you, you can't lose sleep to a cold.